# SDR ABXA9900309

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99113832
- Condition: Cracked
- Location: Bs 389
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STATION 389 AND LONGERON 5 RIGHT.  REPAIRED FRAME IAW DC9 SRM 53-03.
